# SDR AUS20020539

- Difficulty date: February 5, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Fitting
- Condition: Leaking
- Location: Alternator-Gener
- Component: Alternator-Gener
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE CONSTANT SPEED DRIVE (CSD) OIL PRESSURE FITTINGLEAKING.
